# SDR F3LA202003030014

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N350FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8857
- Aircraft time: 3,022 hours, 1,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

03/03/2020 - PRELIMINARY: POSSIBLE INTERNAL SPRING WEAR, AC FERRIED IN FROM RDU // MX INSPECTING DOOR HANDLE AND MECHANISM. SUPPLEMENT: 03/04/2020 - LP 1239995 ITEM 1 -- FRONT RIGHT (1R) DOOR WILL NOT LATCH FROM OUTSIDE. -- OPERATIONAL CHECK OF R1 DOOR SHOWS NO ANOMALLY . DOOR IS OPERATING CORRECTLY . OPERATIONAL CHECK GOOD PER TSM 52-11-00-810-815-A AND AMM 52-10-00-720-004
03/02/2020 - PRELIMINARY: POSSIBLE INTERNAL SPRING WEAR, AC FERRIED IN FROM RDU // MX INSPECTING DOOR HANDLE AND MECHANISM.
